# SDR DL75K040554

- Difficulty date: June 14, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N645DL
- Make and model: Boeing 757232
- Aircraft serial: 24216
- Aircraft time: 51,325 hours, 25,189 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 3964801
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

RT CRUISE FL350 GOT CABIN ALT WARNING.  CABIN CONTINUED TO CLIMB TO 12,500 FT BEFORE REVERSING.  INITIATED DESCENT TO FL240.  CABIN WILL NOT HOLD WITH LEFT THROTTLE AT OR NEAR IDLE BOTH DUCT PRESSURES APPEAR NORMAL (40-42 PSI) AT CRUISE FL280 CABIN ALT AT 280 = 4000 FT, NO RATE NOTED IE PRESS STEADY.  FOUND LT PAC BITE MSG WOULD NOT ERASE.  FOUND LT PAC CONTROLLER FAULTING LT PAC CONTROL VALVE.  REMOVED AND REPLACED SAME PER MM, RAN PAC NOW CHECKS GOOD.  RAN ENGINES PER PFHB PRESS CABIN TO 5 PSI DIFF PRESS, ALL CHECKS GOOD, NO MESSAGES.
